Rendiconti del Circolo Matematico di Palermo

, Volume 33, Issue 1, pp 37–46

Area-minimizing currents bounded by higher multiples of curves

  • Frank Morgan
Article

DOI: 10.1007/BF02844410

Cite this article as:
Morgan, F. Rend. Circ. Mat. Palermo (1984) 33: 37. doi:10.1007/BF02844410
  • 55 Downloads

Abstract

For any positive integern, we give an example of a smooth Jordan curveC in IR4 such that the smallest integral current bounded bynC has less thann/k times the area of smallest integral current bounded bykC (1≤k<n).

Copyright information

© Springer 1984

Authors and Affiliations

  • Frank Morgan
    • 1
  1. 1.Department of Math. 2-181Massachussetts Inst. of Techn.CambridgeU.S.A.

Personalised recommendations